A New Method of Solving Numerical Equations of All Orders, by Continuous Approximation

W. G. Horner
Philosophical Transactions of the Royal Society of London
Vol. 109 (1819), pp. 308-335
Published by: Royal Society
Stable URL: http://www.jstor.org/stable/107508
Page Count: 28
  • Download PDF
  • Cite this Item

You are not currently logged in.

Access your personal account or get JSTOR access through your library or other institution:

login

Log in to your personal account or through your institution.

A New Method of Solving Numerical Equations of All Orders, by Continuous Approximation
We're having trouble loading this content. Download PDF instead.